| Model Number |
C0R47 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Name of procedure being performed: na (before use) detailed description of event this is a complaint from the hospital; something like hair was contaminated.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.The investigation report has been not requested by the hospital.This event unit will be returned.Type of intervention: replaced with a hospital inventory and the procedure was completed.Patient status: na (before use).
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, and a photo of the event unit was provided by the complainant.Visual inspection confirmed the presence of a loose hair inside the packaging.Based on the condition of the returned unit and the description of the event, it is likely that the loose hair originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.Correction: corrected the reporter's address in section e1.
Event or Problem Description
Name of procedure being performed: na (before use).Detailed description of event this is a complaint from the hospital; something like hair was contaminated.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.The investigation report has been not requested by the hospital.This event unit will be returned.Type of intervention: replaced with a hospital inventory and the procedure was completed.Patient status: na (before use).